სტატიები / უცხოეთში გამოცემული

ფილტრი

ფაკულტეტი/ინსტიტუტი:

დეპარტამენტები ვერ მოიძებნა

შეიყვანეთ სახელი: და გვარი:

ან

პირადი ნომერი: ან ამოირჩიეთ გამოქვეყნების თარიღი:
მოცემულ კატეგორიაში წარმოდგენილია:  20 ჩანაწერი /  5196 ჩანაწერიდან.


ძებნის განულება

. On Planar Sets Without of Vertices of a Triangle of an Area One . Georg. Inter. J. Sci. Tech., Nova Science Publishers, Volume 2, Issue 2 (2010). Focus on Science and Technology from a Georgian Perspective (Editor S.Gotsiridze ) (2011).. 2011წ. .

L. Chkhartishvili. On quasi-classical estimations of boron nanotubes ground-state parameters. J. Phys. Conf. Ser.. 2009წ. 176, 012013, 9.

B. Mesablishvili, R. Wisbauer. On rational pairings of functors. Applied Categorical Structures. 2012წ. (in press) doi: 10.1007/s10485-011-9264-1.

R. Tevzadze, M. Mania. On regularity of primal and dual dynamic value functions related to investment problem and their representations as Backward Stochastic PDE solutions. SIAM journal on financial mathematics, . 2017წ. vol. 8(1), 483–503. .

M.Beriashvili. On relative measurability of real-valued functions with respect to some measures in space RN ,. Proc. A. Razmadze Math. Inst. . 0წ. 164, 2013, pp. 95-97..

G.Saatashvili. On separation of the family of $N$-powers of shift-measures in $R^{infty}$,. Georg. Inter. J. Sci. Tech., Volume 3, Issue 2 . 2011წ. .

. On singularity of non- $sigma$-finite measures and transition kernels,. Georg. Inter. J. Sci. Tech., Nova Science Publishers, Volume 3, Issue 1 , 21-37. 2011წ. .

ა. კირთაძე. On small sets from the measure-theoretical point of view, Transactions of . A. Razmadze Mathematical Institute, . 2016წ. vol. 170, issue 2, 2016, pp. 205-2007..

S. Kharibegashvili, O.M. Jokhadze. On solvability of a periodic problem for a nonlinear telegraph equation . Siberian Math. J.. 2016წ. 57 (2016), No. 4, 735-743..

G. Giorgadze, Pantsulaia G. On some applications of infinite-dimensional cellular matrices . . 2011წ. Georgian International Journal of Science and Technology, Nova Science Publishers, Volume 3, Issue 1.

G.Giorgadze. On some applications of infinite-dimensional cellular matrices, . Georg. Inter. J. Sci. Tech., Nova Science Publishers, Volume 3, Issue 1 , 107-129. . 2011წ. .

T. Tetunashvili. On Some Aspects of Group Theory in Higher Mathematics Courses. Nova Science Publishers, Georgian International Journal of Science and Technology. 2011წ. Volume 3 (2011), Issue 1, pp. 53-58.

თ. დავითაშვილი, A.Khantadze, K. Tavartkiladze. On Some Aspects of Climate Change, Drought and Mitigation of Risk of Desertification in Arid Regions of Georgia. Papers of the International symposium GEO Tunis 2008 on “Natural resource management and study of the impact of climate change with geographic information systems, science and space technologies" . 2008წ. .

S. Kharibegashvili. On some boundary value problems for a class of hyperbolic systems of second order in a conic domains.. I. Inequal. Appl. . 2005წ. 2005, No. 5, 547-567..

S. Kharibegashvili. On some boundary value problems for an ultrahyperbolic equation.. Georgian Math. J.. 1998წ. 5(1998), No. 4, 341-360..

ა. კირთაძე. On Some Combinatorial Properties of Diophantine Sets in Euclidean Spaces, . Journal of Geometry, Springer . 2012წ. vol. 103, 2012, pp. 11-12..

N. Shavlakadze. On some contact problems for Bodies with elastic inclusion. Georgian Math. Journal. 1998წ. 5, No.3, 285-300.

T. Tetunashvili, Kharazishvili A.B. . On Some Coverings of the Euclidian Plane with Pairwise Congruent Circles . Mathematical Association of America, The American Mathematical Monthly. 2010წ. May 2010, Volume 117, Number 5, pp. 414-423.

A. Kirtadze. On some estimates of topological weights of left-invariant measures on uncountable solvable groups . Proc. A. Razmadze Institute. 2007წ. vol. 145, .

D. Ugulava, N.Kandelaki, T.Chantladze. On some matrix Clifford algebras . Georgian Math. Journal. 2005წ. v.12, № 1, 2005, 15-25.